Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   SEPTEMBER 2013 , Volume 39 , Number 4; Page(s) 725 To 742.
 
Paper: 

ON P-SEMILINEAR TRANSFORMATIONS

 
 
Author(s):  MA YAO, CHEN LIANGYUN*
 
* SCHOOL OF MATHEMATICS AND STATISTICS, NORTHEAST NORMAL UNIVERSITY, CHANGCHUN 130024, P.R. CHINA
 
Abstract: 

In this paper, we introduce p-semilinear transformations for linear algebras over a field F of positive characteristic p, discuss initially the elementary properties of p-semilinear transformations, make use of it to give some characterizations of linear algebras over a field F of positive characteristic p. Moreover, we nd a one-to-one correspondence between p-semilinear transformations and matrices, and we prove a result which is closely related to the well-known Jordan-Chevalley decomposition of an element.

 
Keyword(s): P-SEMILINEAR TRANSFORMATION, THE MATRIX, RANK-NULLITY THEOREM, JORDAN-CHEVALLEY DECOMPOSITION
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 94
 
Latest on Blog
Enter SID Blog